MAUDE Adverse Event Report: VYAIRE MEDICAL LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number MICBLNDR,W/O HOSES,DOM,LO
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the low flow microblender has oxygen contamination of medical air.As of this time there is no information about patient involvement associated with the reported event.

Brand Name
LOW FLOW AIR/OXYGEN MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11405317
Report Number2021710-2021-13445
Device Sequence Number19966508
Product Code BZR
UDI-Device Identifier10846446002355
UDI-Public(01)10846446002355(11)20210203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,W/O HOSES,DOM,LO
Device Catalogue Number03920A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1